CureZone   Log On   Join
Loose stools while on Humaworm
 
  Views: 590
Published: 7 years ago
 

Loose stools while on Humaworm


Hi everyone,
I started taking a 1/2 dose of Humaworm to start on yesterday. Have taken it when it was time, but I have not had anything but watery stools since starting. This is concerning for me because I am thin and can't afford to lose much weight, as I did last year when I was less informed and thought I had candida. I simply and immediately removed all carbs and sugars from my diet and lost way too much weight.

Any suggestions how I might keep the intake of vitamins and minerals and good stuff up while I'm in the trenches?
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

3.063 sec, (1)